MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS VITAMIN D TOTAL II; VITAMIN D TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS VITAMIN D TOTAL II; VITAMIN D TEST SYSTEM
Catalog Number 07464215160
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/10/2018
Type of Reportable Event Malfunction
Event or Problem Description
The customer received questionable elecsys vitamin d gen 2 assay results for qc material and an unknown number of patient samples from 06-jul-2018 through 11-jul-2018 from cobas 6000 e 601 module serial number (b)(4).Of the data provided for eight patient samples tested on (b)(6) 2018, only the data for one patient sample was discrepant.The initial result was 39.39 ng/ml and the repeat result was 82.83 ng/ml.The repeat result was believed to be correct.The customer followed up with the physicians and provided the corrected result.There was no adverse event.The customer believed there was a reagent issue.
 
Additional Manufacturer Narrative
The qc and calibration data provided is within acceptable range.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS VITAMIN D TOTAL II
Common Device Name
VITAMIN D TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7730834
Report Number1823260-2018-02494
Device Sequence Number16494994
Product Code MRG
UDI-Device Identifier07613336129197
UDI-Public07613336129197
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162840
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2018
Device Catalogue Number07464215160
Device Lot Number29833301
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/11/2018
Supplement Date Received by Manufacturer07/11/2018
Initial Report FDA Received Date07/30/2018
Supplement Report FDA Received Date10/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR